MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

A.I.D.D LONGFORD ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Model Number 07P5020
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated postal code: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased alinity i estradiol results on one patient.The results provided were: initial=29 pg/ml /previous history in (b)(6): 32000 pg/ml; (b)(6) 32000 pg/ml; (b)(6) = 50,000 pg/ml there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and validity testing for architect estradiol, reagent lot 35332ud00.The ticket search determined that there is as expected complaint activity for the likely cause lot.Trending review determined no adverse trend for the issue for the product.Return testing was not completed as returns were not available.All validity and acceptance criteria were met during completion of the protocol, demonstrating that the lot is performing acceptably.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Based on the investigation no product deficiency was identified for the architect estradiol, reagent lot 35332ud00.Updated section d3 email address for medical device contact person and g1 manufactures site email to (b)(4).

Brand Name
ALINITY I ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14757329
Report Number3005094123-2022-00133
Device Sequence Number13776774
Product Code CHP
UDI-Device Identifier00380740129910
UDI-Public00380740129910
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2022
Device Model Number07P5020
Device Catalogue Number07P50-20
Device Lot Number35332UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6) ; ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown